# SDR AALA200802557A

- Difficulty date: November 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 85,717 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR02
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT JFK TO FCO - CREW REPORTED FUEL QUANTITY INDICATIONS WENT BLANK.  LANDED BOS WITHOUT INCIDENT.  REPLACED FUEL QUANTITY PROCESSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
